# SDR AALA201801059017

- Difficulty date: December 18, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CORROSION FOUND ON BOLT ATTACHMENT SLAT TRACK 2 MID FORWARD BOLT ON LEFT HAND WING. REPLACED MID FORWARD ATTACHMENT BOLT SLAT TRACK 2 ON LEFT HAND WING PER AMM 27-84-63.
